Кафедра математичного аналізу
Кафедра математичного аналізу
Житомирский государственный университет им. Ивана Франка Zhytomyr State University
Підтверджена електронна адреса в zu.edu.ua
Назва
Посилання
Посилання
Рік
On a Cauchy-type integral related to the Helmholtz operator in the plane
OF Gerus, M Shapiro
Boletín de la Sociedad Matemática Mexicana: Tercera Serie 10 (1), 63-82, 2004
292004
The Clifford–Cauchy transform with a continuous density: N. Davydov's theorem
R Abreu‐Blaya, J Bory‐Reyes, OF Gerus, M Shapiro
Mathematical Methods in the Applied Sciences 28 (7), 811-825, 2005
222005
On boundary properties of-hyperholomorphic functions in domains of R2 with piece-wise Liapunov boundary
O Gerus, B Schneider, M Shapiro
Progress in Analysis 1, 375-382, 2003
19*2003
On the Boundary Values of a Quaternionic Generalization of the Cauchy-type Integral in R^ 2 for Rectifiable Curves
OF Gerus, M Shapiro
Journal of Natural Geometry 24 (1/2), 121-136, 2003
162003
On hyperholomorphic functions of the space variable.
O Herus
Ukrainian Mathematical Journal 63 (4), 2011
122011
On boundary properties of metaharmonic simple and double layer potentials on rectifiable curves in R^2
OF Gerus
Збірник праць Інституту математики НАН України 1, 67-76, 2004
92004
On the spectra of some integral operators related to the potential theory in the plane
OF Gerus, VN Kutrunov, M Shapiro
Mathematical methods in the applied sciences 33 (14), 1685-1691, 2010
82010
Finite-difference smoothnesses of Cauchy-type integrals
OF Gerus
Ukr. Mat. Zh 29, 642-646, 1977
61977
Some estimates of smoothness moduli of Cauchy integrals
OF Gerus
Ukrainian Mathematical Journal 30 (5), 455-460, 1978
51978
On the modulus of continuity of solid derivatives of a Cauchy-type integral
OF Gerus
Ukrainian Mathematical Journal 50 (4), 539-549, 1998
41998
Estimate of the modulus of continuity of a Cauchy-type integral in a domain and on its boundary
OF Gerus
Ukrainian Mathematical Journal 48 (10), 1497-1506, 1996
41996
Finite-dimensional smoothness of Cauchy-type integrals
OF Gerus
Ukrainian Mathematical Journal 29 (5), 490-493, 1977
41977
Курс математичного аналізу. Функції однієї змінної
АФ Баранівська, ОФ Герус, ММ Осадчий, ЛП Таргонський
Житомир, 2002
32002
Moduli of smoothness of the Cauchy-type integral on regular curves
OF Gerus
JOURNAL OF NATURAL GEOMETRY 16, 49-70, 1999
31999
Некоторые оценки модулей гладкости интегралов типа Коши
ОФ Герус
Укр. мат. журн.—1978.—30, 594-601, 1978
31978
An estimate for the modulus of continuity of a quaternion singular Cauchy integral on a regular surface
OF Gerus
Bulletin de la Sosiété des Sciences et des Lettres de Lódź. Série …, 2012
2*2012
An estimate for the modulus of continuity of a quaternion singular Cauchy integral
OF Herus
Ukrainian Mathematical Journal 62 (10), 1657-1665, 2011
22011
Analytic functions with preassigned smoothness properties
OF Gerus
BS 48, 41-49, 1988
21988
Конечноразностные гладкости интегралов типа Коши
ОФ Герус
Укр. мат. журн.—1977.—29, 642-646, 0
2
On the Cauchy theorem for hyperholomorphic functions of spatial variable
ОФ Герус
Journal of Mathematical Sciences, 1-6, 2018
12018
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20